# SDR IPXA12M75946

- Difficulty date: October 19, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Access Panel
- Part number: AJC70681
- Part serial: UP40236
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INLET ACCESS PANEL DAMAGED.  REPAIRED IAW EO MD11-5530-48904-A.
